Doklady Physics

, Volume 60, Issue 8, pp 372–376

Exact solutions of unsteady boundary layer equations for power-law non-Newtonian fluids


DOI: 10.1134/S1028335815080078

Cite this article as:
Polyanin, A.D. Dokl. Phys. (2015) 60: 372. doi:10.1134/S1028335815080078


A number of new exact solutions (with the generalized and functional separation of variables) of unsteady equations of a planar and asymmetric boundary layer of power-law non-Newtonian fluids are described. To find the solutions, the Crocco transformation reducing the order of the equations considered and simpler point transformations are used. Two theorems allowing one to generalize exact solutions of the unsteady axisymmetric boundary layer equations including additional arbitrary functions into them are proven.

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Ishlinskii Institute for Problems in MechanicsRussian Academy of SciencesMoscowRussia
  2. 2.National Research Nuclear University (MEPHI)MoscowRussia

Personalised recommendations